bones-icon
Right hand pain
I was taking treatmet for increased wbc level I.e.antibiotics through saline..but from last 2-3 days there is a severe pain in my shoulder, wrist and elbow...also finding difficulties in movement of fingers...is it due to saline that I was taking?
61 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Venkat Raghav
General Physician Bangalore
hey, its unusual to have shoulder pain in saline injection, there may be swelling at site of injection, which cause pain on movement , tell your problem to doc
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.